Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

History of bronchitis. Cough, hoarse voice, stuffy sinus, tiredness, dull pain in eyes. See the doctor?

Hi, I went to the doctors just after Christmas with a spasmodic cough , was given anti biotics told to rest and drink plenty of fluids, so I guessed this was some kind of bacterial bronchitis , I have suffered with bronchitis previously, rested as advised but now three weeks on I still have cough, hoarse voice, stuffy sinuses and am extremely tired, occasionally my right ear gives me a dull pain through it but this is not persistent, should I go back to doctors?, not sure, I have stopped smoking for 2 weeks now just need some advice. Many thanks Lesley
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Most probably you are suffering from sinusitis...You haven't mentioned whether along with other symptoms you have fever or not...Anyway avoid taking chill items for some time....If you avoid the risk factors, you would be cured of the problem.
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor